Théorèmes ergodiqeus maximaux dans les espaces Lp non commutatifs

Translated title of the contribution: Maximal ergodic theorems in non-commutative Lp-spaces

Marius Junge, Quanhua Xu

Research output: Contribution to journalArticlepeer-review

Abstract

We prove several maximal ergodic theorems in non-commutative Lp-spaces associated with semifinite von Neumann algebras.

Translated title of the contributionMaximal ergodic theorems in non-commutative Lp-spaces
Original languageFrench
Pages (from-to)773-778
Number of pages6
JournalComptes Rendus Mathematique
Volume334
Issue number9
DOIs
StatePublished - May 15 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Maximal ergodic theorems in non-commutative L<sub>p</sub>-spaces'. Together they form a unique fingerprint.

Cite this